DOI:  10.1109/TFUZZ.2013.2246571  The Parameter Reduction of the Interval-Valued Fuzzy Soft Sets and Its Related Algorithms
Author: Ma, Xiuqin.  v. 22  no. 1, pp. 57- 71
ISSN:  1063-6706  EISSN:  1941-0034 
Get full text via these sources:
IEEE Explore (via DOI)
IEEE Xplore provides access to abstracts and full-text of: IEEE journals, transactions, and magazines, IEEE conference proceedings and current IEEE standards
IEEE Explore (via CrossRef)
IEEE Xplore provides access to abstracts and full-text of: IEEE journals, transactions, and magazines, IEEE conference proceedings and current IEEE standards
Search for a print option via the Library Catalogue:
Request item via InterLibrary Loan:
Any issues, please contact the library for help: